# SDR DALA2024031903483

- Difficulty date: March 18, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N510DN
- Make and model: Airbus A350-941
- Aircraft serial: 0204
- Aircraft time: 26,303 hours, 2,555 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 200-105 RAISED BY 1645/ZH. WU MTC TASK-CABIN PAX DOOR R3 SLIDE PRESSURE OUT OF GO BAND. CABIN PAX DOOR 3R SLIDE RAFT REMOVED AND REPLACED IAW A350 AMM A350-A-25-62-47, OPERATIONAL CHECK ON PAX DOOR 3R SLIDE RAFT PERFORMED IAW A350 AMM A350-A-25-62-47-00001-720A-A AND FOUND SATISFACTORY ( NOTE:REF TO AMDS W/C:2562-4001 FOR MORE DETAILS). (LP# 0250278)
